MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000521206

Медицинская библиотека · Case reports in oncology · 2022

Sunitinib-Induced Adrenal Crisis in a Patient with Pre-Existing Immunotherapy-Related Hypopituitarism.

Javaid Anadil, Mathai Jared, Song David, Brown Stephen

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sunitinib is a tyrosine kinase inhibitor that is frequently used in the treatment of metastatic renal cell carcinoma (mRCC). As a multikinase inhibitor, numerous off-target side effects of this medication are widely recognized. More recently, endocrine side effects, including hypoadrenalism, are becoming more apparent. We report a case in which a 71-year-old female experienced recurrent adrenal crises when managed with sunitinib for mRCC on a background of immune-related hypopituitarism and hypoadrenalism as a result of previous treatment with immunotherapy. Clinicians should be aware of this potential toxicity when using such medications and consider further investigation in the appropriate clinical setting.

Для цитирования: Javaid Anadil, Mathai Jared, Song David, Brown Stephen. Sunitinib-Induced Adrenal Crisis in a Patient with Pre-Existing Immunotherapy-Related Hypopituitarism.. Case reports in oncology. 2022. DOI: 10.1159/000521206.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.